# SDR GTIA040524

- Difficulty date: May 19, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR WEB CRACKED STA 1176, LBL 18 INCHES.  FABRICATED DOUBLER REPAIR AND FILLER.  INSTALLED WEB DOUBLER REPAIR AND FILLER.
